Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Vaginal discharge with blood and tissue. No periods. Cause?

I am 49 years old. I have seen a doctor 6 months ago for this same problem. I went 2 months with no period but have now been having a period for 3 weeks. It tapers off and appears to be finished. The next day it starts again including large chunks of tissue and blood . Sometimes I ve had to change a tampon every 8-15 minutes. What is the cause and will douching clean things out?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response

Your history is suggesstive of either reaching menopause or some serious uterine problem. In my opinion, you should go for afew investigations inluding complete blood profile, thyroid profile,coagulation profile, and ultrasonography of uterus and adnexa. A D&C may be required to take endometrial biopsy for histopathology.

If you have further queries you can directly reach out to me on the following URL:
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor